{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T20:22:17Z","timestamp":1787775737164,"version":"build-2784847793"},"reference-count":3,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"1","license":[{"start":{"date-parts":[[2025,1,1]],"date-time":"2025-01-01T00:00:00Z","timestamp":1735689600000},"content-version":"unspecified","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-sa\/4.0"}],"content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2025,1]]},"DOI":"10.4103\/ijp.ijp_456_24","type":"journal-article","created":{"date-parts":[[2025,5,5]],"date-time":"2025-05-05T21:05:23Z","timestamp":1746479123000},"page":"57-58","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":1,"title":["A rare case of tamsulosin-induced recurrent ischemic priapism"],"prefix":"10.4103","volume":"57","author":[{"given":"Hitesh","family":"Taleja","sequence":"first","affiliation":[{"name":"Department of General Surgery, 92 Base Hospital, Srinagar, Jammu and Kashmir, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Mohit","family":"Pateriya","sequence":"additional","affiliation":[{"name":"Department of General Surgery, 92 Base Hospital, Srinagar, Jammu and Kashmir, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Abhishek","family":"Mishra","sequence":"additional","affiliation":[{"name":"Department of Radiology, Command Hospital (NC), Udhampur, Jammu and Kashmir, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Shalendra","family":"Singh","sequence":"additional","affiliation":[{"name":"Department of Anaesthesiology and Critical Care, Command Hospital (NC), Udhampur, Jammu and Kashmir, India"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","published-online":{"date-parts":[[2025,5,6]]},"reference":[{"key":"R1-20250506","doi-asserted-by":"crossref","first-page":"1","DOI":"10.5152\/tud.2017.59458","article-title":"Ischaemic priapism: A clinical review","volume":"43","author":"Ridgley","year":"2017","journal-title":"Turk J Urol"},{"key":"R2-20250506","doi-asserted-by":"crossref","first-page":"283","DOI":"10.1016\/j.sxmr.2018.09.002","article-title":"Unintended consequences: A review of pharmacologically-induced priapism","volume":"7","author":"Scherzer","year":"2019","journal-title":"Sex Med Rev"},{"key":"R3-20250506","doi-asserted-by":"crossref","first-page":"460","DOI":"10.1016\/j.ijscr.2020.06.022","article-title":"Priapism secondary to tamsulosin: A case report","volume":"72","author":"Prihadi","year":"2020","journal-title":"Int J Surg Case Rep"}],"container-title":["Indian Journal of Pharmacology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/ijp.ijp_456_24","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T19:40:44Z","timestamp":1787773244000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/ijp.ijp_456_24"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,1]]},"references-count":3,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2025]]}},"URL":"https:\/\/doi.org\/10.4103\/ijp.ijp_456_24","relation":{},"ISSN":["0253-7613","1998-3751"],"issn-type":[{"value":"0253-7613","type":"print"},{"value":"1998-3751","type":"electronic"}],"subject":[],"published":{"date-parts":[[2025,1]]},"assertion":[{"value":"2024-05-26","name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2025-04-03","name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}}]}}